# SDR VNAA2023053111211

- Difficulty date: May 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15391
- Aircraft time: 16,549 hours, 14,870 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: GG670950097
- Part serial: 00772
- Condition: Smoke
- Location: 200
- Part time: 7,277 hours, 6,347 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FILLED WITH SMOKE AS WE PARKED AT THE GATE. STOPPED AFTER SHUTTING R PACK DOWN SMELLED LIKE SULFUR / TURNED ON PACK FOR T/S AND FOUND IT TO FLAG B1 CODE 211943. PACK TEMPERATURE ROSE TO 100 DEGREES C QUICKLY AND AN OVER TEMP CONDITION OCCURRED AUTOMATICALLY SHUTTING DOWN R/H PACK. REMOVED R/H ACM AND INSTALLED REPLACEMENT ACM AND PDTS IAW CRJ900 AMM 21-51-08-400-801-A01. OPS CHECKED AND LEAKED GOOD AT THIS TIME
